Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 191, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 8, 2014, 7:02 PM CDT for Grenada County, Montgomery County, Webster County, Mississippi. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 7:02 PM CDT (00:02 UTC)
- Expired
- Jun 8, 2014, 7:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Grenada County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 112 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:02 PM CDT | HAIL 1.75 | Sse Elliott, MS | |
| Jun 8, 7:02 PM CDT | HAIL 2 | Sse Elliott, MS | |
| Jun 8, 7:05 PM CDT | TSTM WND DMG | 2 Sse Elliott, MS | TREE DOWNED ACROSS BOTH LANES OF US HIGHWAY 51 NORTH OF DUCK HILL |
| Jun 8, 7:05 PM CDT | HAIL 1.75 | 2 Nw Duck Hill, MS | OVAL SHAPED HAIL ON BRANSCOME RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 8, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS54 KJAN 090002
SVRJAN
MSC043-097-155-090045-
/O.NEW.KJAN.SV.W.0191.140609T0002Z-140609T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTH CENTRAL MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHWESTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...
AND MOVING EAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GORE SPRINGS AND SWEATMAN AROUND 715 PM CDT.
MISTERTON AROUND 720 PM CDT.
EMBRY AROUND 740 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3373 8950 3373 8933 3365 8931 3360 8972
3377 8979 3383 8950
TIME...MOT...LOC 0002Z 258DEG 25KT 3368 8971
HAIL...2.50IN
WIND...60MPH
$$
DC1 follow-up statement
618
WWUS54 KJAN 090025
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT SUN JUN 8 2014
MSC043-097-155-090045-
/O.CON.KJAN.SV.W.0191.000000T0000Z-140609T0045Z/
WEBSTER MS-MONTGOMERY MS-GRENADA MS-
725 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRENADA...NORTH CENTRAL MONTGOMERY AND NORTHWESTERN WEBSTER COUNTIES
UNTIL 745 PM CDT...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWEATMAN...AND
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL MONTGOMERY...NORTHWESTERN WEBSTER AND SOUTHEASTERN GRENADA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3373 8950 3373 8940 3364 8939 3361 8966
3374 8973 3378 8951
TIME...MOT...LOC 0025Z 269DEG 25KT 3366 8956
HAIL...1.75IN
WIND...60MPH
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:29 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 8, 4:29 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 429 PM CDT SUN JUN 8 2014 .DISCUSSION... TODAY THROUGH TUESDAY ACTIVE PERIOD ONGOING AND EXPECTED THROUGH TUESDAY WITH PERIODS OF STORM COMPLEXES EXPECTED TO MOVE THROUGH PORTIONS OF THE REGION. DISCUSSION BELOW WILL ATTEMPT TO FINE TUNE TIMING AND HAZARDS. SIGNIFICANT MID LEVEL RIDGING EROSION HAS OCCURRED DUE TO NUMEROUS TRAVERSING S/WV IMPULSES ACROSS THE SOUTHERN PLAINS ALLOWING FOR A MORE ACTIVE CONVECTIVE MCS PARADE FOR THE ARKLAMISS THROUGH TUESDAY. TSTORMS FIRED IN NE ZONES OFF A RESIDUAL OUTFLOW BOUNDARY BUT HAVE STRUGGLED TO MAINTAIN INTENSITY POSSIBLY OWING TO WEAKER MID TO UPPER LEVEL FLOW AND RESIDUAL S/WV RIDGING AFFECTS. FEEL AREAS SOUTH OF THIS BOUNDARY IN EAST MS WILL CONTINUE TO STRUGGLE PER LATEST HRRR. ATTENTION THEN FOCUSES WESTWARD TOWARDS AR/LA WHERE A LINE OF SHOWERS/STORMS S NEARING THE MS RIVER. ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP BEHIND THIS LINE WHEN SLIGHTLY GREATER H5 FLOW OF 40 KT AND BETTER UPPER DIVERGENCE ALONG A PVA RIBBON SHOULD SUPPORT THE ADDITIONAL TSTORM DEVELOPMENT LATE AFTN THROUGH EVENING IN AR AND OVERSPREAD INTO MID AND NORTH MS. CONVERGENT/DIVERGENT COUPLETS IN ENVIRONMENT OF INCREASING LOW LEVEL SHEAR /150-200 MS/S2 0-1 KM SRH/ AND MLCAPE >1000 J/KG SUGGESTS A STRONGER MASS SIGNAL THEN DAYS PAST HAVE THUS INCREASED CONFIDENCE OF SOME STRONG TO SEVERE STORMS. DAMAGING WINDS AND HAIL TO SIZE OF GOLFBALLS COULD OCCUR IN THE STRONGEST OF STORMS. HAVE PLACED ELEVATED WORDING IN HWO/GRAPHICS FOR TONIGHT IN THE DELTA REGION. FOR MONDAY...EXPECTING A LULL IN ACTIVITY DURING THE MORNING HOURS AS TONIGHT'S TROUGH PULLS OFF TO THE NE. HOWEVER, INSTABILITY WILL REBUILD ONCE AGAIN FOR ISO/SCT DIURNAL SHOWERS/STORMS TO DEVELOP OVER THE REGION EARLY AFTN. HOWEVER...BY LATE AFTN INTO THE EVENING ANOTHER S/WV TROUGH WILL EJECT OFF A LARGER PARENT TROUGH AND AID IN INCREASED LOW-LVL SHEAR WITH MLCAPE 1500-2000 J/KG AND 27-28 C VERTICAL TOTALS COINCIDENT WITH ANOTHER STRONG MASS SIGNAL AND THUS LIKELY SUPPORT DEVELOPMENT OF AN ORGANIZED MCS FOR THE MS DELTA REGION AND ACROSS THE 82 CORRIDOR. HAVE PLACED LIMITED RISK IN HWO/GRAPHICS FOR THIS TIME PERIOD. HEAVY RAIN COULD ALSO OCCUR WITH THIS EPISODE AND WILL NEED TO MONITOR FOR FLASH FLOOD POTENTIAL AS GLOBAL MODELS SHOW 3-4 INCHES POSSIBLE IN NW DELTA THROUGH TUESDAY NIGHT STARTING THIS TIME PERIOD. TUESDAY'S WEATHER IS HIGHLY DEPENDENT ON CONVECTIVE EVOLUTION AND TIMING FROM MONDAY NIGHT'S SYSTEM. IF THE SYSTEM STALLS/LINGERS IN WEST...SOME STRONG/SEVERE COULD OCCUR IN EAST AS INSTABILITY INCREASES THROUGH TUES AFTN WITH ADVANCEMENT OF AN ACTUAL FRONT TO MOVE THROUGH BY WEDNESDAY MORNING. HAVE PLACED A LIMITED RISK IN WEST AND PORTIONS OF EAST BUT THIS WILL LIKELY BE REFINED NEXT COUPLE OF DAYS. /ALLEN/ && .AVIATION...VFR CONDITIONS ARE PREVAILING THIS AFTERNOON. THUNDERSTORMS MOVING THROUGH THE HIGHWAY 82 CORRIDOR AND COULD AFFECT KGLH/KGWO/KGTR TAF SITES THROUGH THIS EVENING. ADDITIONAL STORMS EXPECTED TO MOVE THROUGH LATER TONIGHT WHICH COULD BRING MORE MVFR CEILINGS OR VIS AND GUSTY WINDS ESPECIALLY FOR NORTHERN TAF SITES. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 72 85 / 45 34 46 70 MERIDIAN 69 90 71 86 / 42 22 36 72 VICKSBURG 71 88 71 85 / 63 41 57 68 HATTIESBURG 72 92 72 88 / 30 19 25 71 NATCHEZ 71 88 73 84 / 41 37 47 69 GREENVILLE 70 85 70 83 / 88 57 79 72 GREENWOOD 70 87 71 84 / 79 51 74 71 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/28
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT SUN JUN 8 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-092045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHERN MISSISSIPPI .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...MAINLY TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60 MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT. ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL THE MAIN HAZARDS MONDAY NIGHT INTO TUESDAY AS AN UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY. LAZ024>026-MSZ026-028>033-036>039-042>053-060-092045- CATAHOULA-TENSAS-CONCORDIA-GRENADA-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-ADAMS- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND MONDAY NIGHT THROUGH TUESDAY. LAZ015-016-023-092045- RICHLAND-MADISON LA-FRANKLIN LA- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT THROUGH MONDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY. MSZ054>059-061>066-072>074-092045- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. MSZ027-092045- CARROLL- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60 MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND MONDAY NIGHT THROUGH TUESDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 8, 6:10 PM CDT, 52 minutes before
MSZ028-029-082340- WEBSTER MS-MONTGOMERY MS- 610 PM CDT SUN JUN 8 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT SUN JUN 8 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF KILMICHAEL AT 610 PM CDT...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN MONTGOMERY AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3368 8952 3356 8935 3341 8954 3351 8971 TIME...MOT...LOC 2310Z 221DEG 20KT 3351 8957 DC
Special weather statement, Jun 8, 6:28 PM CDT, 34 minutes before
MSZ039-046-090000-
NOXUBEE MS-KEMPER MS-
628 PM CDT SUN JUN 8 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT SUN JUN 8 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 30 TO 40 MPH WINDS WAS LOCATED 10 MILES WEST OF PAULETTE AT 628
PM CDT...MOVING EAST AT 15 MPH.
PEOPLE IN NORTHEASTERN KEMPER AND SOUTHERN NOXUBEE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3307 8833 3301 8833 3284 8835 3280 8866
3301 8872 3312 8832 3308 8832
TIME...MOT...LOC 2328Z 252DEG 12KT 3296 8859
DHBSpecial weather statement, Jun 8, 6:39 PM CDT, 23 minutes before
MSZ026-028-029-090010- WEBSTER MS-MONTGOMERY MS-GRENADA MS- 639 PM CDT SUN JUN 8 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 639 PM CDT SUN JUN 8 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SWEATMAN AT 639 PM CDT... MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN GRENADA...NORTH CENTRAL MONTGOMERY AND NORTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3369 8934 3355 8947 3360 8965 3376 8961 TIME...MOT...LOC 2339Z 196DEG 15KT 3363 8954 DC
Local storm report, Jun 8, 6:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
DLLocal storm report, Jun 8, 6:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 W BETHEDEN 33.22N 88.96W
06/08/2014 E1.00 INCH WINSTON MS PUBLIC
REPORTED ALONG BLUFF LAKE RD NORTHEAST OF LOUISVILLE
&&
DLSpecial weather statement, Jun 8, 7:01 PM CDT, 1 minute before
MSZ039-090030-
NOXUBEE MS-
701 PM CDT SUN JUN 8 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SUN JUN 8 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF MACON AT 701 PM
CDT...MOVING NORTHEAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EASTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3314 8832 3308 8832 3292 8851 3293 8852
3301 8869 3323 8851 3316 8831 3314 8831
TIME...MOT...LOC 0001Z 216DEG 11KT 3305 8853
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:01 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 8, 7:43 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 61 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 61 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 61 min |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 64 min |
| Jun 8, 11:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 59 min |
| Jun 9, 12:07 AM CDT | Special Weather Statement | JAN | Madison | 43 min |
| Jun 9, 12:23 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 52 min |
| Jun 9, 12:46 AM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jun 9, 1:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 56 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 62 min |
| Jun 9, 5:50 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 3 hr |
| Jun 9, 11:43 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 25 more | 31 hr |
| Jun 9, 12:19 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jun 9, 1:41 PM CDT | River Flood Warning | JAN | Clay | 6 days |
| Jun 9, 1:42 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 3 days |
| Jun 9, 2:31 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Jun 9, 3:23 PM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 9, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
| Jun 9, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| Jun 9, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Washington, Yazoo | 51 min |
| Jun 9, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 58 min |
| Jun 9, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Leflore, Sunflower | 41 min |
| Jun 9, 4:26 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Jun 9, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Yazoo | 65 min |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 62 min |
| Jun 9, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Holmes, Madison, Rankin, Yazoo | 56 min |
| Jun 9, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 36 min |
| Jun 9, 4:55 PM CDT | Special Weather Statement | JAN | Webster | 45 min |
| Jun 9, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 57 min |
| Jun 9, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Jun 9, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Jun 9, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 58 min |
| Jun 9, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 58 min |
| Jun 9, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 60 min |
| Jun 9, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Winston | 41 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 38 min |
| Jun 9, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 57 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 67 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.